i itch my arms till they bleed. bumps show up aftrewards. Tried every cream there was. Dont have health insurance, Now i also noticed a raised bump and in a funny shape which does not itch.It is scally in a oval shape which is white. So weird. Can any one help?
The severe itching can be due to brachioradial pruritis. It is an intense itching sensation of the arm usually between the shoulder and elbow of either or both arms. The only thing that seems to help most sufferers is the application of ice to the area until the itch is diminished. Other treatments include cooling lotions like those containing camphor or menthol, capsacain or local anesthetic creams, amitriptyline and gabapentin tablets and electrical cutaneous nerve field stimulation.
The weird rash can be due to granuloma annulare, herald patch of pityriasis rosea and nummular dermatitis. My advice would be to consult a dermatologist and get it evaluated.
I sincerely hope that helps. Take care and regards.
I have suffered for years with this, but this summer it is worse and happens all the time and all day long and at night waking me up. I have six rotating ice packs and that is the only thing that works temporarily until the arm defrosts and starts itching again.
Went to Internal Medicine doc yesterday and he prescribed EMLA cream (generic = Lidocaine 2.5% Prolcaine 2.5%) that penetrates the skin and deadens the nerve endings. Today is the first relief I have had in ages...and last night I slept through the night. It does wear off after 8 hours and must be reapplied. You must have completely clean skin without any creams or oils present in order for it to soak into the skin. It seems to deaden the nerve endings just under the skin where all the itching starts. The drug insert calls it a skin analgesic mostly used for children when starting an IV to ease the pain. It warns not to use on skin that is not intact, or open sores, so this is definitely for those of us that have no visible rash or sores. It has relieved the "bee-sting" sensation and the infernal itching that follows. Hope this helps someone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.